# SDR SWAA2023082994113

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 50,087 hours, 30,431 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 661AB SUPPORT ROD LOWER ATTACH TEE IS CRACKED IN HALF.<[01] REMOVED AND REPLACED RH WING PANEL 661AB SUPPORT ROD LOWER ATTACH TEE IAW SRM 51-40-02
